MathSciNet Relay Station
MathSciNet bibliographic data
MR3226163 62M09 (60J22 62F12)
Douc, Randal; Moulines, Eric; Olsson, Jimmy Long-term stability of sequential Monte Carlo methods under verifiable conditions. Ann. Appl. Probab. 24 (2014), no. 5, 1767–1802.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement